I have been using hyoscyamine for 30 years. It was prescribed to me for colon spasms and overactive bladder. I am having extremely dry eyes and extremely dry mouth and cough all night long. The dry throat and coughing has caused throat damage and because of the constant coughing and irritation I am seeing a voice pathologist for voice therapy.
sick of medication; As many years as you have been on this medication, you really should get help with getting off of this with the doctor that was giving it to you for so many years. During the meantime it may help, to talk to your pharmacist about getting something that helps keep your mouth and throat moist. Best of luck. Chuck1957
- Hyoscyamine Information for Consumers
- Hyoscyamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyoscyamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
Posted 30 Jun 2010 • 2 answers
Posted 24 Jul 2013 • 2 answers
Posted 13 Sep 2015 • 2 answers
Posted 18 Apr 2017 • 0 answers